Alert archive / Montana / Winter Weather Advisories in 2021

Winter Weather Advisory 13, NWS Great Falls, MT

February 7, 2021

NWS Great Falls, MT issued this winter weather advisory at Feb 7, 2021, 1:56 PM MST. It took effect at Feb 7, 2021, 5:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 7, 2021, 1:56 PM MST (20:56 UTC)
In effect from
Feb 7, 2021, 5:00 PM MST
Expired
Feb 8, 2021, 2:54 AM MST
In force
10 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

506 
WWUS45 KTFX 072056
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
156 PM MST Sun Feb 7 2021

MTZ014-052>055-080900-
/O.NEW.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/
/O.CON.KTFX.WS.W.0002.000000T0000Z-210208T0000Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher-
Gallatin-
Including Helena, Flesher Pass, Lincoln, MacDonald Pass, 
Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, Winston, 
Martinsdale, Deep Creek Pass, White Sulphur Springs, Bozeman Apt,
City of Bozeman, West Yellowstone, Battle Ridge Pass, 
Bozeman Pass, and Targhee Pass
156 PM MST Sun Feb 7 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM MST MONDAY...

* WHAT...For the Winter Storm Warning, heavy snow occurring.
  Additional snow accumulations of up to one inch. For the Winter
  Weather Advisory, snow expected. Total snow accumulations of 1
  to 3 inches, with up to 6 inches in the mountains.

* WHERE...Central and Southern Lewis and Clark, Jefferson, 
  Broadwater, Meagher and Gallatin.

* WHEN...For the Winter Storm Warning, until 5 PM MST this 
  afternoon. For the Winter Weather Advisory, from 5 PM this 
  afternoon to 2 PM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility. The cold wind chills as 
  low as 25 below zero could cause frostbite on exposed skin in as
  little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ012-048-080900-
/O.NEW.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/
/O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/
Cascade-Southern Rocky Mountain Front-
Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, 
Choteau, and Augusta
156 PM MST Sun Feb 7 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 PM MST MONDAY...

* WHAT...For the Winter Weather Advisory, snow expected. Total 
  snow accumulations of up to two inches. For the Wind Chill 
  Advisory, very cold wind chills occurring. Wind chills as low 
  as 35 below zero.

* WHERE...Cascade and Southern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, from 5 PM this 
  afternoon to 2 PM MST Monday. For the Wind Chill Advisory, 
  until noon MST Tuesday.

* IMPACTS...Plan on slippery road conditions. The dangerously cold
  wind chills could cause frostbite on exposed skin in as little
  as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ008-080900-
/O.EXB.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/
Beaverhead-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, 
and Wise River
156 PM MST Sun Feb 7 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 4
  inches, with up to 8 inches in the mountains. Winds gusting as 
  high as 45 mph.

* WHERE...Portions of Beaverhead County, mostly north and west of
  Dillon.

* WHEN...Until 2 PM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing snow
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ015-080900-
/O.EXT.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/
Madison-
Including Ennis, Norris Hill, Raynolds Pass, Twin Bridges, 
and Virginia City
156 PM MST Sun Feb 7 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 3
  inches, with up to 6 inches in the mountains. Winds gusting as 
  high as 40 mph.

* WHERE...Madison.

* WHEN...Until 2 PM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009>011-013-044>047-049>051-080900-
/O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, 
Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, 
Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown,
Winifred, Lewistown Divide, and Grass Range
156 PM MST Sun Feb 7 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  40 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/greatfalls
2 follow-up statements
655 
WWUS45 KTFX 072358
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
458 PM MST Sun Feb 7 2021

MTZ014-052>055-081200-
/O.EXP.KTFX.WS.W.0002.000000T0000Z-210208T0000Z/
/O.CON.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher-
Gallatin-
Including Helena, Flesher Pass, Lincoln, MacDonald Pass, 
Rogers Pass, Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, Winston, 
Martinsdale, Deep Creek Pass, White Sulphur Springs, Bozeman Apt,
City of Bozeman, West Yellowstone, Battle Ridge Pass, 
Bozeman Pass, and Targhee Pass
458 PM MST Sun Feb 7 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 2 PM MST MONDAY...

* WHAT...Snow expected. Total snow accumulations of 1 to 3 
  inches.

* WHERE...Central and Southern Lewis and Clark, Jefferson, 
  Broadwater, Meagher and Gallatin.

* WHEN...For the Winter Storm Warning, until 5 PM MST this 
  afternoon. For the Winter Weather Advisory, from 5 PM this 
  afternoon to 2 PM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The cold wind 
  chills as low as 25 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ012-048-081200-
/O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/
/O.CON.KTFX.WW.Y.0013.210208T0000Z-210208T2100Z/
Cascade-Southern Rocky Mountain Front-
Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, 
Choteau, and Augusta
458 PM MST Sun Feb 7 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST
MONDAY...

* WHAT...For the Winter Weather Advisory, snow expected. Total 
  snow accumulations of up to two inches. For the Wind Chill 
  Advisory, very cold wind chills occurring. Wind chills as low 
  as 35 below zero.

* WHERE...Cascade and Southern Rocky Mountain Front.

* WHEN...For the Winter Weather Advisory, from 5 PM this 
  afternoon to 2 PM MST Monday. For the Wind Chill Advisory, 
  until noon MST Tuesday.

* IMPACTS...Plan on slippery road conditions. The dangerously 
  cold wind chills could cause frostbite on exposed skin in as 
  little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ008-015-081200-
/O.CON.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/
Beaverhead-Madison-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, 
and Virginia City
458 PM MST Sun Feb 7 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT
UNTIL 2 PM MST MONDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 4 
  inches, with up to 8 inches in the mountains. Winds gusting as 
  high as 45 mph.

* WHERE...Portions of Beaverhead County, mostly north and west 
  of Dillon.

* WHEN...Until 2 PM MST Monday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

MTZ009>011-013-044>047-049>051-081200-
/O.CON.KTFX.WC.Y.0001.000000T0000Z-210209T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, 
Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, 
Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown,
Winifred, Lewistown Divide, and Grass Range
458 PM MST Sun Feb 7 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  40 below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST Tuesday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/greatfalls
477 
WWUS45 KTFX 080954
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
254 AM MST Mon Feb 8 2021

MTZ012-048-082200-
/O.CAN.KTFX.WW.Y.0013.000000T0000Z-210208T2100Z/
/O.EXT.KTFX.WC.Y.0001.000000T0000Z-210211T1900Z/
Cascade-Southern Rocky Mountain Front-
Including Great Falls, Cascade, Belt, Kings Hill Pass, Bynum, 
Choteau, and Augusta
254 AM MST Mon Feb 8 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills occurring. Wind chills as low as
  35 below zero.

* WHERE...Southern Rocky Mountain Front and Cascade.

* WHEN...Until noon MST Thursday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 5 to 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ008-015-081100-
/O.CAN.KTFX.WW.Y.0012.000000T0000Z-210208T2100Z/
Beaverhead-Madison-
254 AM MST Mon Feb 8 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has generally tapered off to isolated snow showers. An
additional coating to an inch of snow will be possible today, but
should not cause widespread impacts.

$$

MTZ014-052>055-081100-
/O.CAN.KTFX.WW.Y.0013.000000T0000Z-210208T2100Z/
Central and Southern Lewis and Clark-Jefferson-Broadwater-Meagher-
Gallatin-
254 AM MST Mon Feb 8 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has generally tapered off to isolated snow showers. An
additional coating to an inch of snow will be possible today, but
should not cause widespread impacts.

$$

MTZ009>011-013-044>047-049>051-082200-
/O.EXT.KTFX.WC.Y.0001.000000T0000Z-210211T1900Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, 
Rocky Boy, Rudyard, Fort Benton, Carter, Big Sandy, Shelby, 
Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, 
Hays, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown,
Winifred, Lewistown Divide, and Grass Range
254 AM MST Mon Feb 8 2021

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON MST THURSDAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 35 
  below zero.

* WHERE...Portions of central and north central Montana.

* WHEN...Until noon MST Thursday.

* IMPACTS...The dangerously cold wind chills could cause frostbite
  on exposed skin in as little as 5 to 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter weather advisory went out at Feb 7, 10:45 AM MST, 3 hours 11 minutes earlier.

Area forecast discussion, Feb 7, 10:45 AM MST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1045 AM MST Sun Feb 7 2021

Aviation Section Updated.

.UPDATE...
Added Madison County back into a Winter Weather Advisory this
morning due to the band of snow that has shifted south over the
area and producing snowfall and reduced visibilities. Also made
some adjustments to the morning low temperatures based on the
current observations. Otherwise, the forecast remains on track
through next weekend with continued cold and below average
temperatures, and snow showers letting up by mid week, and a
potentially slow/gradual warming trend by next sunday. However
there is currently lower confidence in next weeks gradual warming
trend.

&&

.SYNOPSIS...

Occasional bands of snow will persist across portions of central
and southwestern Montana Sunday through Monday. Very cold air
will continue to filter into the forecast area through Thursday
with northern portions of the state seeing wind chill values as
cold as 40 degrees below zero at times.

&&

.AVIATION...
1045 AM MST Sun Feb 07 2021 (07/18Z TAF period)

A nearly stationary band of snow is producing VLIFR conditions at
KEKS. This is expected to drift south and dissipate by 20Z. VFR/MVFR
conditions prevail elsewhere. Light snow and mid-level overcast
persists across Southwest Montana through the rest of this
afternoon. Clouds are thinning over North-central MT, though
flurries could create MVFR reductions to visibility at times. Higher
terrain and mountains will be obscured through the forecast period.
Will need to further evaluate for potential fog early Monday morning
as temperatures and winds decrease overnight.

Refer to weather.gov/zlc for more detailed regional aviation weather
and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 440 AM MST Sun Feb 7 2021/

Bands of snow will continue to affect portions of central and
southwestern Montana today through Monday. Radar imagery and
forecast models depict the most persistent snowbands with the
heaviest accumulations stretching across northern portions of
southwestern Montana with Boulder, Townsend, and Bozeman likely
receiving the heaviest accumulations today. Elsewhere, only light
snow amounts are expected. As a result, I have continued the
Winter Storm Warning for Lewis & Clark, Jefferson, Broadwater,
Meagher, and Gallatin Counties through late this afternoon. I have
dropped the warning and Winter Weather Advisories for the
remainder of the forecast area. However, with very cold
temperatures and light to breezy winds, have issued a Wind Chill
Advisory for all of north central and central Montana through late
Tuesday morning. There is a good chance that portions of this
advisory could be upgraded to a Wind Chill Warning for Monday
night.

The very cold temperatures will persist through the entire work
week with overnight lows possibly dropping into the 30 below or
colder range by mid-week. As such, there is a very good
likelihood that the existing wind chill highlights will be
extended in time and expanded in areal coverage. Additionally,
with northwest flow persisting over the forecast area, occasional
bands of light snow (or flurries) and areas of fog should be
expected. However, timing and locations for any precipitation that
develops after Monday is extremely low confidence at this time. I
have used the National Blend of Models (NBM) for the PoP/Snow
forecast for Tuesday and beyond. Unfortunately, the NBM tends to
underestimate PoPs so weather watchers and our core partners
should anticipate that PoPS could change drastically on a day to
day basis as forecast confidence improves. Forecast guidance
suggests that temperatures will begin trending back above zero by
late week or next weekend. Once again, this is very low confidence
and models tend to move cold air out of Montana too quickly, so we
will need to wait and see what happens. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  -4 -18  -5 -23 /  10  20  30   0
CTB  -6 -21  -8 -28 /  10  20  20   0
HLN   6  -6   8 -11 /  50  50  50  10
BZN  12  -2  15  -8 /  80  60  60  10
WYS  25  -2  20  -7 /  60  40  20  10
DLN  30   9  26   2 /  60  20  10   0
HVR  -2 -19  -4 -25 /  10  10  10   0
LWT  -2 -18  -5 -22 /  20  20  50  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 PM MST this afternoon Broadwater...
Central and Southern Lewis and Clark...Gallatin...Jefferson...
Meagher.

Wind Chill Advisory until noon MST Tuesday Blaine...Cascade...
Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...
Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain
Front...Southern Rocky Mountain Front...Toole.

Winter Weather Advisory until 2 PM MST this afternoon Madison.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Feb 7, 10:10 AM MST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1010 AM MST SUN FEB 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             PONY                    45.66N 111.89W
02/07/2021  E4.0 INCH        MADISON            MT   PUBLIC

            ABOUT 4 INCHES NEW SNOW TODAY. LOCATION
            ESTIMATED. SOCIAL MEDIA REPORT.

&&
Special weather statement, Feb 7, 10:32 AM MST, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1032 AM MST Sun Feb 7 2021

MTZ008-015-055-071830-
Madison-Beaverhead-Gallatin-
1032 AM MST Sun Feb 7 2021

...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL MADISON...NORTH CENTRAL
BEAVERHEAD AND CENTRAL GALLATIN COUNTIES...

At 1031 AM MST, an area of heavy snow was located 15 miles north of
Dillon, moving southeast at 10 mph.

Locations impacted include...
Sheridan, Virginia City, Ennis, Twin Bridges, Alder, Big Sky,
Jeffers, Laurin, Cameron and Glen.

This includes the following highways...
 Interstate 15 between mile markers 73  and 91 .
 Highway 191 between mile markers 31 and 50.
 Highway 287 between mile markers 27 and 53.

Visibilities will drop quickly to less than a quarter of a mile in
this area of heavy snow.

LAT...LON 4560 11257 4525 11104 4508 11104 4511 11110
      4505 11115 4501 11110 4488 11110 4552 11329
      4567 11334
TIME...MOT...LOC 1731Z 328DEG 12KT 4545 11264

PN
Local storm report, Feb 7, 10:49 AM MST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1049 AM MST SUN FEB 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     SNOW             2 W BLACK EAGLE         47.53N 111.31W
02/07/2021  M4.9 INCH        CASCADE            MT   NWS EMPLOYEE

            STORM TOTAL.

&&

FMK
Local storm report, Feb 7, 11:10 AM MST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1110 AM MST SUN FEB 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     SNOW             BOULDER                 46.24N 112.12W
02/07/2021  M8.0 INCH        JEFFERSON          MT   TRAINED SPOTTER

            8 INCHES STORM TOTAL SNOW. 0.45 LIQUID
            EQUIVALENT. LIGHT SNOW CONTINUES.

&&
Local storm report, Feb 7, 11:59 AM MST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1159 AM MST SUN FEB 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     SNOW             1 WSW VIRGINIA CITY     45.30N 111.94W
02/07/2021  M10.0 INCH       MADISON            MT   TRAINED SPOTTER

            10 INCHES OF NEW SNOW LAST 9 HOURS SINCE
            3AM. STILL SNOWING HEAVY WITH ONE-EIGHT MILE
            VISIBILITY.

&&
Local storm report, Feb 7, 1:31 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
131 PM MST SUN FEB 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     SNOW             3 NNE CLANCY            46.50N 111.96W
02/07/2021  E12.0 INCH       JEFFERSON          MT   PUBLIC

            ONE FOOT STORM TOTAL SNOWFALL. SOCIAL MEDIA
            REPORT. LOCATION AND TIME ESTIMATED.

&&

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 3:06 AM MSTWind Chill AdvisoryTFX3 days
Feb 7, 8:34 AM MSTWinter Weather AdvisoryTFX18 hr
Feb 7, 9:38 AM MSTSpecial Weather StatementTFXMadison52 min
Feb 7, 10:32 AM MSTSpecial Weather StatementTFXMadison58 min

Nearby

Winter Weather Advisories in Montana, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.